# SDR HNAA2018111600285

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,533 hours, 37,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  652     33-51  0001970  13NOV18  SBY  CLOSE
      ROW 12 EMERGENCY LIGHT ON CEILING IS INOP
                                          33384    00 SPE
FACT  13NOV18  07:48  SBY
      REMOVED CEILING HEADLINER AT ROW 12 IAW AMM 25-22-04-000-801-A. TESTED VOLTAGE OF EMERGENCY
      LIGHT AND FOUND NO DESCREPANCY. CLEANED CONTACTS WITH ELECTRICAL CONTACT CLEANER. RETESTED LIGHT
      SATISFACTORY. EMERGENCY LIGHT IS GOOD FOR SERVICE. INSTALLED HEADLINER AT ROW 12 IAW AMM 25-22-04-400-801-A
